You are not logged in.

Optimal monetary and fiscal policies in a search theoretic model of monetary exchange

Gomis-Porqueras, Pedro and Peralta-Alva, Adrian 2010, Optimal monetary and fiscal policies in a search theoretic model of monetary exchange, European economic review, vol. 54, no. 3, pp. 331-344, doi: 10.1016/j.euroecorev.2009.08.007.

Attached Files
Name Description MIMEType Size Downloads

Title Optimal monetary and fiscal policies in a search theoretic model of monetary exchange
Author(s) Gomis-Porqueras, Pedro
Peralta-Alva, Adrian
Journal name European economic review
Volume number 54
Issue number 3
Start page 331
End page 344
Total pages 14
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2010-04
ISSN 0014-2921
Keyword(s) bargaining
fiscal policy
inflation
money
search
Language eng
DOI 10.1016/j.euroecorev.2009.08.007
Field of Research 140212 Macroeconomics (incl Monetary and Fiscal Theory)
Socio Economic Objective 910105 Fiscal Policy
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2010, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30057467

Document type: Journal Article
Collection: School of Accounting, Economics and Finance
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 9 times in TR Web of Science
Scopus Citation Count Cited 10 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 136 Abstract Views, 6 File Downloads  -  Detailed Statistics
Created: Tue, 05 Nov 2013, 11:18:39 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.